Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jul 1, 2014, 1:40 AM CDT for Hemphill County, Wheeler County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 1:40 AM CDT (06:40 UTC)
- Expired
- Jul 1, 2014, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hemphill County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 136 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2457 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 2642 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
006 WGUS54 KAMA 010640 FFWAMA TXC211-483-010930- /O.NEW.KAMA.FF.W.0015.140701T0640Z-140701T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 140 AM CDT TUE JUL 1 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS... NORTHERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 430 AM CDT * AT 139 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH VERY HEAVY RAINFALL 9 MILES SOUTH OF CANADIAN. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 2 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANADIAN... NEW MOBEETIE... BRISCOE... ALLISON... LAKE MARVIN... GLAZIER... MOBEETIE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. AN ADDITIONAL 1 TO 2 INCHES OF RAIN ARE EXPECTED OVER THE NEXT COUPLE OF HOURS. && LAT...LON 3549 10054 3605 10054 3606 10000 3549 10000 $$ JACKSON
2 follow-up statements
397 WGUS74 KAMA 010808 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 308 AM CDT TUE JUL 1 2014 TXC211-483-010930- /O.CON.KAMA.FF.W.0015.000000T0000Z-140701T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HEMPHILL TX-WHEELER TX- 308 AM CDT TUE JUL 1 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN WHEELER AND HEMPHILL COUNTIES UNTIL 430 AM CDT... AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH VERY HEAVY RAINFALL 14 MILES SOUTHEAST OF CANADIAN. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 2 HOURS. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANADIAN... NEW MOBEETIE... BRISCOE... ALLISON... LAKE MARVIN... GLAZIER... MOBEETIE... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3549 10054 3605 10054 3606 10000 3549 10000 $$ JACKSON
286 WGUS74 KAMA 010843 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 343 AM CDT TUE JUL 1 2014 TXC211-483-010858- /O.CAN.KAMA.FF.W.0015.000000T0000Z-140701T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HEMPHILL TX-WHEELER TX- 343 AM CDT TUE JUL 1 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN WHEELER AND HEMPHILL COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANADIAN... NEW MOBEETIE... BRISCOE... ALLISON... LAKE MARVIN... GLAZIER... MOBEETIE... LAT...LON 3549 10054 3605 10054 3606 10000 3549 10000 $$ JACKSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 11:34 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 30, 11:34 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1134 PM CDT MON JUN 30 2014
.AVIATION...
06Z TAF CYCLE
A COLD FRONT WILL PUSH THROUGH ALL THE TAF SITES TONIGHT...BY 10Z TO
12Z TUESDAY...WITH SOUTHEAST AND SOUTH WINDS 15 TO 25 KNOTS WITH
HIGHER GUSTS WILL BECOME NORTH AND NORTHEAST AFTER THE COLD FRONT
MOVES THROUGH. VFR CONDITIONS ARE EXPECTED WITH SOME MVFR CEILINGS AT
THE GUYMON TAF SITE FROM THE CONVECTION. STRONG WINDS OF 35 TO 45
KNOTS OR HIGHER ASSOCIATED WITH THE CONVECTION CAN BE EXPECTED
MAINLY AT THE GUYMON AND AMARILLO TAF SITES. NORTHEAST TO EAST WINDS
10 TO 20 KNOTS AFTER 12Z TO 15Z TUESDAY WILL DIMINISH TO 10 KNOTS OR
LESS AFTER 23Z TUESDAY TO 01Z WEDNESDAY.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 618 PM CDT MON JUN 30 2014/
AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS ARE FORMING IN COLORADO/NEW MEXICO
AND HAVE A CHANCE TO IMPACT ALL TAF SITES IN THE PANHANDLES. HAVE
MENTION OF VCTS DURING BEST CHANCES FOR STORMS AT EACH SITE. A COLD
FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SWITCHING WINDS TO OUT OF
THE NORTH. LOW CLOUDS ARE POSSIBLE BEHIND THE FRONT ESPECIALLY AT
KAMA WHICH COULD LEAD TO MVR/IFR CONDITIONS OVERNIGHT. WINDS WILL
THEN REMAIN OUT OF THE NORTH/NORTHEAST THROUGH THE END OF THE
PERIOD.
MOULTON
PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 30 2014/
DISCUSSION...
NO REAL CHANGES TO THE FORECAST. VERY GOOD PROSPECTS FOR RAIN AND
THUNDERSTORMS FOR MOST SECTIONS TONIGHT WEDNESDAY NIGHT AS COLD
FRONT MOVES THROUGH THE FORECAST AREA BY SUNRISE TUESDAY...AND
MOIST UPSLOPE FLOW PREVAILS TUESDAY AND TUESDAY NIGHT. ISENTROPIC
LIFT PATTERN DEVELOPS ON WEDNESDAY. MODELS ARE CONSISTENT IN
KEEPING AIRMASS LOADED WITH MOISTURE...SO POPS HAVE BEEN RETAINED
THROUGH THURSDAY...WITH SLIGHT CHANCE POPS KEPT FOR THURSDAY
NIGHT. FOR FRIDAY AND BEYOND...RISING MID-LEVEL HEIGHTS AND WARMER
TEMPERATURES ALOFT SHOULD KEEP CONDITIONS MOSTLY DRY. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
MONDAY. RELATIVE HUMIDITY VALUES WILL REMAIN WELL ABOVE ELEVATED
AND CRITICAL THRESHOLDS. NO EXCESSIVE WINDS ARE EXPECTED. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WARNING UNTIL 3 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...HUTCHINSON...MOORE...POTTER...
RANDALL.
OK...NONE.
&&
11/99Hazardous weather outlook, Jul 1, 12:57 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1257 AM CDT TUE JUL 1 2014 OKZ001>003-TXZ001>020-011800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1257 AM CDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG WITH HAIL UP TO PEA TO DIME SIZE AND THUNDERSTORM WIND GUSTS OF 40 TO 50 MPH. HEAVY RAIN MAY LEAD TO LOCALIZED FLASH FLOODING. A HIGH WIND WARNING IS IN EFFECT FOR WINDS OF UP TO 60 MPH ASSOCIATED WITH OUTFLOW WINDS FROM NEARBY THUNDERSTORMS UNTIL 3 AM TUESDAY MORNING ACROSS THE SOUTHEAST TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THURSDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE BUT FLASH FLOODING WILL LIKELY BE THE BIGGEST THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THURSDAY. GOEHRING
In the hours before
Local storm report, Jul 1, 12:02 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1202 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM TSTM WND GST 8 N MIAMI 35.81N 100.64W
06/30/2014 M63 MPH ROBERTS TX BROADCAST MEDIA
VIA KVII SCHOOLNET
&&
EVENT NUMBER AMA1400573
JACKSONLocal storm report, Jul 1, 12:09 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1209 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM NON-TSTM WND GST 2 ESE PAMPA 35.54N 100.93W
06/30/2014 M66 MPH GRAY TX MESONET
&&
EVENT NUMBER AMA1400574
LGSpecial weather statement, Jul 1, 12:15 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1215 AM CDT TUE JUL 1 2014
TXZ004-005-009-010-014-015-019-020-010600-
COLLINGSWORTH TX-DONLEY TX-GRAY TX-HEMPHILL TX-LIPSCOMB TX-OCHILTREE
TX-ROBERTS TX-WHEELER TX-
1215 AM CDT TUE JUL 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH...WHEELER...
ROBERTS...SOUTHEASTERN OCHILTREE...LIPSCOMB...HEMPHILL...GRAY AND
DONLEY COUNTIES UNTIL 100 AM CDT...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
DARROUZETT TO 7 MILES NORTH OF BRISCOE TO 3 MILES NORTH OF PAMPA...
MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... WELLINGTON... SHAMROCK...
PAMPA... CANADIAN... MIAMI...
LIPSCOMB... LELIA LAKE... HOWARDWICK...
HEDLEY... GREENBELT LAKE... SAMNORWOOD...
QUAIL... LUTIE... DOZIER...
DODSON... WHEELER... TWITTY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 117 AND 176.
GUSTY WINDS UP TO 55 MPH WITH THESE STORMS WILL OCCUR WELL AHEAD OF
ANY RAIN OR LIGHTNING ACROSS DONLEY AND COLLINGSWORTH COUNTIES. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3474 10000 3475 10107 3602 10104 3601 10061
3645 10055 3646 9999
TIME...MOT...LOC 0515Z 294DEG 40KT 3645 10020 3567 10024
3558 10092
JACKSONLocal storm report, Jul 1, 12:20 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1220 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM TSTM WND GST 6 E CANADIAN 35.92N 100.28W
07/01/2014 M64 MPH HEMPHILL TX MESONET
&&
EVENT NUMBER AMA1400575
LGSpecial weather statement, Jul 1, 12:59 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1259 AM CDT TUE JUL 1 2014 TXZ009-010-014-015-010645- GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX- 1259 AM CDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN ROBERTS... SOUTHERN HEMPHILL AND EASTERN GRAY COUNTIES UNTIL 145 AM CDT... AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF BRISCOE...OR 18 MILES EAST OF MIAMI...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... SHAMROCK... WHEELER... TWITTY... NEW MOBEETIE... LELA... KELLERVILLE... BRISCOE... ALLISON... MCLEAN... MOBEETIE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 143 AND 176. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3518 10061 3585 10057 3585 10000 3518 10000 TIME...MOT...LOC 0600Z 282DEG 30KT 3563 10029 JACKSON
Local storm report, Jul 1, 1:18 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
118 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND GST FRITCH 35.64N 101.60W
06/30/2014 E60 MPH HUTCHINSON TX PUBLIC
REPORT OF HOUSE BEING SHOOK BY HIGH THUNDERSTORM WINDS
IN FRITCH.
&&
EVENT NUMBER AMA1400576
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:18 PM CDT | Special Weather Statement | AMA | Dallam | 42 min |
| Jun 30, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Jun 30, 9:46 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson, Moore, Sherman | 44 min |
| Jun 30, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 60 min |
| Jun 30, 10:25 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 65 min |
| Jun 30, 10:36 PM CDT | Special Weather Statement | AMA | Carson, Deaf Smith, Hutchinson, Oldham, Potter, Roberts | 39 min |
| Jun 30, 10:52 PM CDT | High Wind Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hutchinson and 4 more | 4 hr |
| Jun 30, 11:09 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 66 min |
| Jun 30, 11:28 PM CDT | Areal Flood Advisory | AMA | Hansford, Lipscomb, Ochiltree | 3 hr |
| Jul 1, 12:15 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Gray, Hemphill, Lipscomb, Roberts and 1 more | 45 min |
| Jul 1, 12:59 AM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 46 min |
| Jul 1, 1:19 AM CDT | Areal Flood Advisory | AMA | Hemphill, Roberts, Wheeler | 3 hr |
| Jul 1, 1:54 AM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 51 min |
| Jul 1, 2:46 AM CDT | Special Weather Statement | AMA | Wheeler | 44 min |
| Jul 1, 5:41 AM CDT | Special Weather Statement | AMA | Gray | 49 min |
| Jul 1, 5:49 AM CDT | Areal Flood Advisory | AMA | Gray, Wheeler | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.